# SDR 06FDEA04302

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXIST AT VERT STAB REAR SPAR NR 3 RUDDER ATTACHMENT HINGE FITTING COMPLIED WITH EA NR 6-5540-106300.  RUDDER RIB 12 AND 13 ATTACH FITTINGS CORROSION.  MAJOR REPAIR IAW FED EX GMM 6-2-100.
